On Mercer's Theorem for (C, 2) - Means.
Monatshefte für Mathematik, Tome 81 (1976), pp. 149-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1976__81_177747,
author = {P. Sz\"usz},
title = {On {Mercer's} {Theorem} for {(C,} 2) - {Means.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {149--152},
year = {1976},
volume = {81},
zbl = {0321.40004},
url = {http://geodesic.mathdoc.fr/item/MOMA_1976__81_177747/}
}
P. Szüsz. On Mercer's Theorem for (C, 2) - Means.. Monatshefte für Mathematik, Tome 81 (1976), pp. 149-152. http://geodesic.mathdoc.fr/item/MOMA_1976__81_177747/